# SDR HALA2022100900321

- Difficulty date: September 30, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,971 hours, 7,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 FOUND SEAT TRACK FR 71.5-FR 75 -Y450 (RH) CORRODED. CORRECTIVE ACTION: DAMAGED SEAT TRACK AT -Y450(RH) BETWEEN FR71.5 AND FR 75 REMOVED AND NEW SEAT TRACK INSTALLED AS PER SRM 51-72-11. (2442446)
